RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1951, Volume 38, Pages 382–387 (Mi tm1130)  

This article is cited in 1 scientific paper (total in 1 paper)

A new proof of the Kronecker–Weber theorem

I. R. Shafarevich


Full text: PDF file (641 kB)

Bibliographic databases:

Document Type: Article

Citation: I. R. Shafarevich, “A new proof of the Kronecker–Weber theorem”, Collection of articles. To the sixtieth birthday of academician Ivan Matveevich Vinogradov, Trudy Mat. Inst. Steklov., 38, Acad. Sci. USSR, Moscow, 1951, 382–387

Citation in format AMSBIB
\Bibitem{Sha51}
\by I.~R.~Shafarevich
\paper A new proof of the Kronecker--Weber theorem
\bookinfo Collection of articles. To the sixtieth birthday of academician Ivan Matveevich Vinogradov
\serial Trudy Mat. Inst. Steklov.
\yr 1951
\vol 38
\pages 382--387
\publ Acad. Sci. USSR
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1130}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=49233}
\zmath{https://zbmath.org/?q=an:0053.35501}


Linking options:
  • http://mi.mathnet.ru/eng/tm1130
  • http://mi.mathnet.ru/eng/tm/v38/p382

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Galyautdinov, E. E. Lavrenteva, “Nakhozhdenie minimalnykh mnogochlenov algebraicheskikh chisel vida $\operatorname{tg}^2(\pi/n)$ s pomoschyu preobrazovaniya Chirngauzena”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 157, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2015, 20–27  mathnet  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:1500
    Full text:523

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018